# SDR SWAA2021063078291

- Difficulty date: May 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing Tel Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E STRUCTURE;SHOWS FIXED PANEL;BETWEEN #5 AND #6 SPOILER PANELS WITH INBFWD SEAL RETAINER CRACKED ATUPPER FWD ATTACHMENT. ; / [01] REMOVED AND REPLACED AT LT WING T/E STRUCTURE FIXED PNL BETWEEN #5 AND #6 SPOILER PANEL I/B FWD SEAL RETAINER IN IAW SRM 51-40-02-0G-0
